# SDR SWAA2021060363276

- Difficulty date: April 6, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS540 S-25L WL156. / REMOVED DAMAGE SECTION OF STR 25L AT BS 500D+10 WL156 AND REPAIRED I.A.W SRM 53-00-03-2R-1 REPAIR 1
